Show simple item record

dc.contributor.authorGenčev, Marian
dc.date.accessioned2011-05-09T11:19:07Z
dc.date.available2011-05-09T11:19:07Z
dc.date.issued2011
dc.identifier.citationMathematica Slovaca. 2011, vol. 60, no. 2, p. 215-226.en
dc.identifier.issn0139-9918
dc.identifier.issn1337-2211
dc.identifier.urihttp://hdl.handle.net/10084/84530
dc.description.abstractThis paper develops the approach to the evaluation of a class of infinite series that involve special products of binomial type, generalized harmonic numbers of order 1 and rational functions. We give new summation results for certain infinite series of non-hypergeometric type. New formulas for the number π are included.en
dc.language.isoenen
dc.publisherSpringeren
dc.relation.ispartofseriesMathematica Slovacaen
dc.relation.urihttp://dx.doi.org/10.2478/s12175-011-0006-5en
dc.subjectsummation methodsen
dc.subjectinfinite seriesen
dc.subjectgeneralized harmonic numbersen
dc.titleBinomial sums involving harmonic numbersen
dc.typearticleen
dc.identifier.locationNení ve fondu ÚKen
dc.identifier.doi10.2478/s12175-011-0006-5
dc.identifier.wos000289304600006


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record